# SDR QXEA200300804

- Difficulty date: June 24, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,599 hours, 4,168 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Shim
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PEEL SHIMS EXTRUDING AT RIGHT HAND FORWAD V-STAB TO H-STAB CONNECTION POINTS. REPAIRED IAW Q400 AMM TASK 55-10-60-000-801, PAGE 3, PARAGRAPH 3.
